# SDR SWAA2022020991287

- Difficulty date: February 5, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 39,068 hours, 18,585 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'TRANSFERRED FROM CUSTOMER CARD D086225' ONE INCH CRACK 663BULKHEAD RBL 43. ACCOMPLISH PERMANENT REPAIR / REMOVED ONE INCH CRAK DAMAGE AT 663 BULKHEAD RBL 43 AND ACCOMPLISHED PERMANENT REPAIR IAW SRM 57-10-10-2R-3 REPAIR 3 ALTERNATIVE 2.
